Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 201947, 11 pages
http://dx.doi.org/10.1155/2012/201947
Research Article

Parametric Extended General Mixed Variational Inequalities

Mathematics Department, COMSATS Institute of Information Technology, Islamabad, Pakistan

Received 6 February 2012; Accepted 16 February 2012

Academic Editor: Yonghong Yao

Copyright © 2012 Muhammad Aslam Noor. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

It is well known that the resolvent equations are equivalent to the extended general mixed variational inequalities. We use this alternative equivalent formulation to study the sensitivity of the extended general mixed variational inequalities without assuming the differentiability of the given data. Since the extended general mixed variational inequalities include extended general variational inequalities, quasi (mixed) variational inequalities and complementarity problems as special cases, results obtained in this paper continue to hold for these problems. In fact, our results can be considered as a significant extension of previously known results.